# SDR SWI2023F00403

- Difficulty date: July 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H SIDE - AFT DOOR LATCH RECEPTACLE - UPPER AFT RADIUS HAS SUSPECTED CRACK      (C-CHECK RO 10/4/2023)    REPLACED FWD EQUIPMENT COMPARTMEAT - L/H SIDE - LANDING WITH NEW PN CC670-33151-3 REF DWG CC670-33040 REV G AND CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01COMPLIED WITH TASK 51-900-1002-SKY
